Department Mathematik und Informationstechnologie
Organisation: Departments and Institute
Publikationen
- 2018
- Veröffentlicht
Implicit Euler method for numerical solution of nonlinear stochastic partial differential equations with multiplicative trace class noise
Hausenblas, E., Kamrani, M. & Hosseini, M., 2018, in: Mathematical Methods in the Applied Sciences. S. 1-20 20 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Multiplicity results for (p, q) fractional elliptic equations involving critical nonlinearities
Bhakta, M. & Mukherjee, D., 2018, in: Advances in Differential Equations. Vol 24, 3/4, S. 185-228Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Nonlinear filtering with correlated Lévy noise characterized by copulas
Hausenblas, E. & Fernando, B. P. W., 2018, in: Brazilian Journal of Probability and Statistics. 32, 2, S. 250-274 24 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximation of stochastic evolution equations: Convergence in scale of Hilbert spaces
Bessaih, H., Hausenblas, E., Randrianasolo, T. A. & Razafimandimby, P., 2018, in: Journal of computational and applied mathematics. 343.2018, 1 December, S. 250-274 25 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Numerical approximations of nonlinear stochastic partial differential equations appearing in fluid dynamics
Randrianasolo, T. A., 2018Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation
- Veröffentlicht
On certain multiples of Littlewood and Newman polynomials
Drungilas, P., Jankauskas, J., Junevičius, G., Klebonas, L. & Šiurys, J., 2018, in: Taehan-Suhakhoe-hoebo = Bulletin of the Korean Mathematical Society. 55.2018, 5, S. 1491-1501 11 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
On Littlewood and Newman polynomial multiples of Borwein polynomials
Drungilas, P., Jankauskas, J. & Šiurys, J., 2018, in: Mathematics of computation. 87.2018, 311, S. 1523-1541 19 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- 2017
- Veröffentlicht
Big subsets with small boundaries in a graph with a vertex-transitive group of automorphisms
Seifter, N. & Trofimov, V. I., 2 Dez. 2017, in: Izvestija Rossijskoj Akademii Nauk. Serija matematičeskaja . 81.2017, 1, S. 137-155 19 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Distinguishing Cartesian Products of Countable Graphs
Estaji, E., Imrich, W., Kalinowski, R., Pilsniak, M. & Tucker, T., 1 Dez. 2017, in: Discussiones mathematicae / Graph theory. 37.2017, 1, S. 155-164 10 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Symmetry breaking in graphs
Imrich, W., 1 Nov. 2017, in: Notices of the South African Mathematical Society. 2017, ???Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung
- Veröffentlicht
Graph theory
Beineke, L. W., Gross, J. L., Maurer, S. B., Scheinerman, E. R., Plummer, M. D., Manvel, B., Piperno, A., Lauri, J., White, A. T., Haynes, T. W., Henning, M. A., Hurlbert, G., Gallian, J. A., Stockmeyer, P. K., Chudnovsky, M., Doob, M., Krebs, M., Shaheen, A., Hammack, R. & Klavžar, S. &3 mehr, , 19 Okt. 2017, Handbook of Discrete and Combinatorial Mathematics, Second Edition. S. 569-691 123 S.Publikationen: Beitrag in Buch/Bericht/Konferenzband › Beitrag in Buch/Sammelband › Forschung
- Veröffentlicht
PSE-AP V1.0: software for predicting the segregation energy based on atom positions
Antenreiter, M., 6 Okt. 2017Publikationen: Elektronische/multimediale Veröffentlichungen › Software › Forschung
- Veröffentlicht
On a theorem of Halin
Imrich, W. & Smith, S. M., 1 Okt. 2017, in: Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg . 87.2017, October, S. 289-297 9 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Stochastic Reaction-diffusion Equations Driven by Jump Processes
Brzeźniak, Z., Hausenblas, E. & Razafimandimby, P., 21 Sept. 2017, in: Potential analysis. 49.2018, July, S. 131-201 71 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
The cost of distinguishing graphs
Boutin, D. & Imrich, W., 20 Juli 2017, in: Lecture note series / London Mathematical Society . 2017, 436, S. 104-119Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Bounds for Distinguishing Invariantsof Infinite Graphs
Imrich, W., Kalinowski, R., Skekarrizy, M. H. & Pilsniak, M., 14 Juli 2017, in: The journal of combinatorics. 24.2017, 3, 14 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Distribution results on polynomials with bounded roots
Kirschenhofer, P. & Thuswaldner, J., 21 Apr. 2017, in: Monatshefte für Mathematik. 185.2018, 4, S. 689-715 27 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
No two non-real conjugates of a Pisot number have the same imaginary parts
Dubickas, A., Hare, K. & Jankauskas, J., März 2017, in: Mathematics of computation. 86.2017, 304, S. 935-950 16 S.Publikationen: Beitrag in Fachzeitschrift › Artikel › Forschung › (peer-reviewed)
- Veröffentlicht
Software for binary classification of uneven geochemical datasets V1.0
Antenreiter, M., 10 Jan. 2017Publikationen: Elektronische/multimediale Veröffentlichungen › Software › Forschung
- Veröffentlicht
Automatic Scene Interpretation with Totally Occluded Objects
Antenreiter, M., 2017Publikationen: Thesis / Studienabschlussarbeiten und Habilitationsschriften › Dissertation